MathSciNet Relay Station
MathSciNet bibliographic data
MR2839986 60D05 (05A18 60K35)
Caputo, Pietro; Martinelli, Fabio; Toninelli, Fabio Lucio Convergence to equilibrium of biased plane partitions. Random Structures Algorithms 39 (2011), no. 1, 83–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement